Fractals in geophysics

Daya Sagar, B.S and Rangarajan, Govindan and Veneziano, Daniele (2004) Fractals in geophysics. Chaos, Solitons & Fractals, 19 (2). pp. 237-239. ISSN 09600779

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/S0960-0779(03)00037-7
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 22 Aug 2011 06:35
Last Modified: 22 Aug 2011 06:35
URI: http://shdl.mmu.edu.my/id/eprint/2521

Actions (login required)

View Item View Item